# SDR MWEA97662

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Torn
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND SMALL TEAR IN U-CHANNEL LT SIDE OF VENTRAL STAIRWELL NEAR AFT END JUST AFT OF CENTER FRAME 1121 IN AFT ACCESSORY COMPARTMENT.  MTC REPAIRED IAW SRM 53-01 FIG 2 SHEET 2.
